# SDR CALA2017080802523

- Difficulty date: August 2, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 64,933 hours, 14,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 12761388
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT SECOND TO THE LAST LIGHT ON LT SIDE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER M738 IAW AMM 33-51-07.  OPS NORMAL.
